# SDR SWIA2021081860320

- Difficulty date: June 9, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Out Of Limits
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH INBD FLAP, THE INBD LOWER SKIN IS OUT OF LIMITS AND REQUIRES REPAIR     (C-CHECK RO 8/16/2021)    WET INSTALLED NEW -4 EXTERNAL STRAP,  -20 INTERNAL STRAP,  -30 FILLER,  -40 INTERNAL STRAP & -52 LOWER SKIN INSERT ON R/H I/B FLAP I/B LOWER SKIN,  REF. CRJ700 SRM 57-52-01-201-005-A01 & COMPLIED WITH SKY CARD 51-900-1002-SKY.
